# SDR AALA202103159012

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 29,665 hours, 11,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SERVICED DOOR DAMPER. PERFORMED LEAK CHECK NONE FOUND. DOOR DAMPER ASSEMBLY NEEDS TO BE REPLACED PER AARD 52-10-00-1. SUCCESSFUL BUILT IN TEST EQUIPMENT TEST ACCOMPLISHED PER AMM 23-73-00-740-005-B. OKAY FOR SERVICE.
